# SDR TSAA20141128048

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 70,656 hours, 73,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED 1.25 INCH SKIN CRACK APPROX 2 INCHES FWD OF BS 540 BETWEEN STRINGER 1 & 2L.  REPAIRED IAW SRM 53-30-3 FIG 48 DETAIL XXIII PROCEDURE III & VII.
